I stopped taking this medication 7 days ago, and I now have dizziness, Feels like electrical current in my brain, and ringing in my ears. How long will this last.
Sertraline shouldn't be stopped all at once the dose must be reduced gradually over a period of time "several weeks".
However if you stop all at once withdrawal symptoms like Dizziness, headache, tremors and nightmares occur. This may last for 2 weeks upto 2-3 months in some cases.
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Apr 2012 • 2 answers
I have been taking sertraline for several years, but want to stop. Do I just stop, or stop gradualy?
Posted 8 Nov 2012 • 3 answers
Posted 16 Jan 2015 • 3 answers
Posted 23 Feb 2015 • 1 answer
Posted 12 Oct 2015 • 1 answer